Componentwise Bounded Controllers for Robust Exponential Convergence

[+] Author and Article Information
M. Corless

School of Aeronautics & Astronautics, Purdue University, West Lafayette, IN 47907

G. Leitmann

College of Engineering, University of California at Berkeley, Berkeley, CA 94720

J. Dyn. Sys., Meas., Control 119(1), 73-79 (Mar 01, 1997) (7 pages) doi:10.1115/1.2801219 History: Received August 01, 1994; Revised February 01, 1996; Online December 03, 2007


This paper presents controllers for a class of nonlinear uncertain systems when each control input is subject to an upper bound on its magnitude or norm. The proposed controllers ensure that all closed loop state trajectories which originate in a bounded region exponentially converge to a desired neighborhood of the origin with a desired rate of convergence. The results are illustrated by applying them to the stabilization of a spacecraft subject to bounded control and disturbance torques.

Copyright © 1997 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In